# SDR IPXA10561012

- Difficulty date: July 3, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING L/E INBD FLAP BULLNOSE IS CHAFED 70 INCHES TOWARDS INBD FROM INBD SIDE OF OTBD MAIN TRACK.  REPAIRED IAW SRM 57-53-01-2R2.
